Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I have heard that an I.U.D causes cramps. I seem to be having mood swings and getting angry while on the shot. does anyone know how the I.U.D feels??

Answer Question
 
classylady18

Asked by classylady18 at 11:45 PM on Jan. 6, 2009 in Health

Level 1 (0 Credits)
Answers (2)
  • The paraguard has no hormones and therefore does not affect mood. Mirena has a small dose of hormones, but I do not know whether it has an affect on mood, I have the paraguard, b/c I didn't want to take the chance. I have a horrible time with pills and shots (only took the pills for 1 week, couldn't do it any longer, I was to scared to try shots!!)
    Jazak

    Answer by Jazak at 11:49 PM on Jan. 6, 2009

  • Also, I did have moderate cramping for the first 6 months around AF, but not constantly. I had mild cramping from about 6 months to 1 year. I now have very very mild cramping only around AF, but they are not any worse than they were before I had the IUD. Other than that I do not feel it at all, and no, hubby does not feel it either.
    Jazak

    Answer by Jazak at 11:52 PM on Jan. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.